Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18709


Title: Distribution of random functional of a Dirichlet Process on the unit disk
Authors: 姜志銘
Date: 1991-09
Issue Date: 2008-12-24 13:30:33 (UTC+8)
Relation: Statistics and Probability Letters,12(3),263-265
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing